# SDR GAIA01246ST

- Difficulty date: July 6, 2001
- Submitted: August 2, 2001
- Operation: Air carrier
- Aircraft: N6827
- Make and model: Boeing 727223
- Aircraft serial: 20180
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Location: Bs 520-540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION AT FLIGHTSTAR, IT WAS DISCOVERED SEAT TRACK AT BS 520-540, LBL 45.5 HAS ELONGATED HOLES.  ACCOMPLISHED SEAT TRACK REPLACEMENT AT BS 480-550, LBL 45.5 IAW B727 SRM 53-10-5 FIG 1.  (M)
